A 75-Year-Old Male Develops Painful Erythema Around His Nails After Starting Treatment

Poll

A 75-year-old male patient develops painful erythema around his nails 10 weeks after starting cancer treatment. Which medication is most likely responsible?

A 75-year-old male patient develops painful erythema around his nails 10 weeks after starting cancer treatment. According to the image below, which medication is most likely responsible?

Image courtesy of Shivani V. Tripathi, M.D.  and  Milan J. Anadkat, M.D.

What is your diagnosis?

A. Cyclophosphamide
B. Cetuximab
C. Docetaxel
D. Hydroxyurea
Related Videos
Video 2 - "MARIPOSA-2 Phase 3 Study Design and Treatment Arms"
Video 1 - "Background on Osimertinib Resistance Mechanisms and Unmet Needs Driving Evaluation of Novel Therapies"
Naveen Pemmaraju, MD, with the Oncology Brothers
Naveen Pemmaraju, MD, with the Oncology Brothers
Naveen Pemmaraju, MD, with the Oncology Brothers
Naveen Pemmaraju, MD, with the Oncology Brothers
Naveen Pemmaraju, MD, with the Oncology Brothers
A panel of 4 experts on multiple myeloma
A panel of 4 experts on lung cancer
A panel of 4 experts on multiple myeloma